# SDR DHL9872162D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1010-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION PRESENT AT INTERCOSTAL BETWEEN BS 1010 AND 1030 STRINGER 27R.  REMOVED AND REPLACED INTERCOSTAL PER SRM 53-10-1, 20 X 10.  N/R 3254.
